# SDR RAIA970712

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Failed
- Location: Rt Engine
- Part time: 7,097 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7033 - STL - RIGHT ENGINE TORQUE DROPPED TO 80 PERCENT ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT TORQUE SIGNAL CONDITIONER.  (M)
